×

zbMATH — the first resource for mathematics

The automorphism groups of almost contact Riemannian manifolds. (English) Zbl 0188.26705

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. M. BOOTHBY AND H. C. WANG, On contact manifolds, Ann. of Math., 68(1958), 721-734. JSTOR: · Zbl 0084.39204 · doi:10.2307/1970165 · links.jstor.org
[2] Y. HATAKEYAMA, Some notes on differentiable manifolds with almost contact structures, Tohoku Math. Journ., 15(1963), 176-181. · Zbl 0136.18002 · doi:10.2748/tmj/1178243844
[3] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential geometry, Vol. I, Inter science Tracts No. 15, New York, 1963. · Zbl 0119.37502
[4] E. M. MOSKAL, Contact manifolds of positive curvature, thesis, University of Illinois, 1966.
[5] M. NAMBA, On automorphism groups on some contact Riemannian manifolds, Tohok Math. Journ., 20(1958), 91-100. · Zbl 0189.22202 · doi:10.2748/tmj/1178243220
[6] K. OGIUE, On almost contact manifolds admitting axiom of planes or axiom of fre mobility, Kdai Math. Sem. Rep., 16(1964), 223-232. · Zbl 0136.18003 · doi:10.2996/kmj/1138844949
[7] K. OGIUE, On fiberings of almost contact manifolds, Kdai Math. Sem. Rep., 17(1965) 53-62. · Zbl 0136.18101 · doi:10.2996/kmj/1138845019
[8] M. OKUMURA, Some remarks on space with a certain contact structure, Tohoku Math Journ., 14(1962), 135-145. · Zbl 0119.37701 · doi:10.2748/tmj/1178244168
[9] S. SASAKI, Almost contact manifolds, Lecture note, Tohoku Univ., 1965
[10] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with certain structure which are closely related to almost contact structure, II, Tohoku Math. Journ., 13(1961), 281-294. · Zbl 0112.14002 · doi:10.2748/tmj/1178244304
[11] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with contact metri structures, Journ. Math. Soc. Japan., 14(1962), 249-271. · Zbl 0109.40504 · doi:10.2969/jmsj/01430249
[12] S. TANNO, Some transformations on manifolds with almost contact and contact metri structures, I, II, Tohoku Math. Journ., 15(1963), 140-147, 322-331. · Zbl 0114.38004 · doi:10.2748/tmj/1178243840
[13] S. TANNO, A remark on transformations of a ^-contact manifold, Tohoku Math. Journ., 16(1964), 173-175. · Zbl 0122.16905 · doi:10.2748/tmj/1178243702
[14] S. TANNO, Sur une variete munie d’une structure de contact admettant certaines trans formations, Tohoku Math. Journ., 17(1965), 239-243. · Zbl 0132.16901 · doi:10.2748/tmj/1178243545
[15] S. TANNO, Harmonic forms and Betti numbers of certain contact Riemannian manifolds, Journ. Math. Soc. Japan, 19(1967), 308-316. · Zbl 0158.40202 · doi:10.2969/jmsj/01930308
[16] S. TANNO, The topology of contact Riemannian manifolds, Illinois Journ. Math., 1 (1968), 700-717. · Zbl 0165.24703
[17] S. TANNO, The automorphism groups of almost Hermitian manifolds, to appear (i Trans. Amer. Math. Soc.). · Zbl 0176.19301 · doi:10.2307/1994803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.